SMITH & NEPHEW, INC. GEN II COCR CR NP FEMORAL COMPSZ 6 RIGHT; PRSTHSS,KNEE,PATLLOFMROTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTL/PLYMR
Back to Search Results |
| Lot Number |
16CMB0061A |
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/13/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during procedure, surgeon asked for a right size 6 implant.The correct implant box was opened and inside was a left size 4 implant.
Additional Manufacturer Narrative
The associated device and packaging was returned and evaluated.A visual examination of the packaging indicated that the incorrect size implant was packaged.A quality hold was placed in an attempt to quarantine and re-inspect additional product for this failure mode.This issue has also been communicated to our management process for their consideration of further action.It has been elevated to our risk assessment process to determine if any additional actions are needed.On august 1, 2018, smith & nephew voluntarily initiated a recall to remove two lots of genesis ii non porous c/r femoral due to a manufacturing packaging error.The affected devices were packaged and labeled as genesis ii non porous c/r femoral size 6 right; the package actually contained a genesis ii non porous c/r femoral size 4 left.Should additional information be received, the complaint will be reopened.We will continue to monitor for future complaints.